# SDR REXA2025042800516

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR23R IS CORRODED BETWEEN FS280 AND FS319.   REMOVED STGR23R (P/N SH670-31211-4) FROM FS280-FS333 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. INSTALLED NEW STGR 23R P/N: SH670-31211-4U SEGMENT FROM FS 280.00 TO FS 333.00 IAW CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01.
